# SDR SWAA960944

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1116-1119
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 2 CRACKS AROUND LIGHTENING HOLE IN APU COMPARTMENT AT BS 1116 TO BS 1119, LBL 2.5, WL 252.  REPAIRED PER BOEING SRM.
